# SDR AALA201609079015

- Difficulty date: August 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Part number: D5725135820200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, ELONGATED HOLE ON RT WING FUEL TANK ACCESS PANEL 640AB RING CLAMP.  REPLACED FUEL TANK RING CLAMP IAW AMM 57-27-11-400-000-A.
